| Model Number |
ZCT225 |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information: the event was reported for empty package,tip deformed.Product has not returned.Non investigation completed during this period a review of records related to the device including labeling, complaint trending, and risk documentation will be performed.Upon completion of this review, if there is any further relevant information obtained, a supplemental medwatch will be file.All pertinent information available to johnson & johnson surgical vision, inc.That was received during the time period that covers this voluntary malfunction summary report has been submitted.
Event or Problem Description
This report summarizes 1 malfunction events.The events were related to cartridge tip cracked or damaged.There were no patient injuries reported associated to the events.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f and g.4 date on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.